# SDR SIMA20130208010

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 35,505 hours, 29,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12007294601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND STRINGER 18 R IS CORRDED BETWEEN FRAMES 13 & 14.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NEW STRINGER AT 18R BETWEEN FRAMES 13 & 14 IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
